Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Bleeding after D&C. Histroy of Megace intake for cancer cells. Continue medication?

I had a D&C 3 weeks ago but before that I was taking Megace (megestrol) for some cancer cells that were around lining of uterus. After surgery, I just discontinued them and I am still bleeding ...the doctor said to go back on them....does Megace help STOP the bleeding also? After hanging up with doctor I thought this didn't make sense to continue the medication, but maybe I'm wrong...please advise ...thank you.
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Oncologist, Radiation 's  Response
The disease is not clear from your description. You have mentioned that you have uterine cancer. The treatment of uterine cancer is not D&C. Surgery has to be done. Surgery followed by radiation may be needed depending on the stage. Hormone can be given in some specific condition. Consult your gynaecologist for better guidance.
Answered: Tue, 28 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor